# SDR 2015FA0000661

- Difficulty date: December 24, 2015
- Submitted: December 24, 2015
- Operation: General aviation
- Aircraft: N932AC
- Make and model: Cessna 550
- Aircraft serial: 411021
- Aircraft time: 942 hours
- Engine: Cont TSIO550C
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Stripped
- Location: Magneto
- Part time: 942 hours
- Component: Magneto, Bendix
- Component part number: 10500556101
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ACFT LOST POWER AND DID AN EMERGENCY LANDING.  DURING INSPECTION, FOUND RT MAGNETO DISTRIBUTOR GEAR STRIPPED.
